# SDR ASAA0210040

- Difficulty date: January 15, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 69101402
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, FOUND UPPER HINGE COVER BRACKET BROKEN CAUSING THE L1 DOOR TO BE DIFFICULT TO CLOSE.  REMOVED AND REPLACED BRACKET, THEN DOOR OPERATED NORMALLY.  (M)
